Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tiny itchy bumps on back, thighs, arms. How to get rid of it?

I have tiny raised bumps that itch for three weeks now. They are mostly on my back and some on thighs and arms with a couple on the front of my torso. They have no color and itch only a. Little. They are dry and not blistered. I am 47 years of age and have not been prone to rashes . I have had chicken pox and shingles , and this is unlike that, other than its presence primarily on my back.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello user,

The presence of bumps over skin and itchiness are mostly due to some allergic reaction, might be due to some drugs or due to some allergens which may be a soap, a deodrant or even new cloths or shaving cream !!

Do examine your bumps by a doctor and take medicines accordingly, if its allergic then doctor may give you antihistaminics trial !!

get well soon
Dr Hari Om Chandrakar

Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor